Expansion of a radiating metric

Mehra, A. L. ; Vaidya, P. C. ; Kushwaha, R. S. (1969) Expansion of a radiating metric Acta physica Academiae Scientiarum Hungaricae, 26 (4). pp. 339-344. ISSN 0001-6705

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/62ku072120760n...

Related URL: http://dx.doi.org/10.1007/BF03157472


The expansion of Vaidya's radiating Schwarzschild metric is obtained by using the vectors formed by Δ-tensor.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:56632
Deposited On:24 Aug 2011 10:47
Last Modified:24 Aug 2011 10:47

Repository Staff Only: item control page